| Catalog Number |
02-012-51-2009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094)
| Date of Event |
07/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitant: 4410032 200-02-35 - three peg patella 35mm.4517652 02-010-03-0220 - logic cr femoral cem, left sz 2.4539717 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.These devices are used for treatment and not diagnosis.Pending investigation.There is no additional information available.
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2016, and then experienced revision surgical procedure on (b)(6) 2022 approximately 5 years and 9 months after initial implant.No images were provided.There is no other information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.